QUT ePrints

Mathematical model of hyperbaric oxygen therapy applied to chronic diabetic wounds

Flegg, Jennifer, Byrne, Helen, & McElwain, Sean (2010) Mathematical model of hyperbaric oxygen therapy applied to chronic diabetic wounds. Bulletin of Mathematical Biology, 72(7), pp. 1867-1891.

View at publisher

Impact and interest:

11 citations in Scopus
Search Google Scholar™
10 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 42659
Item Type: Journal Article
Keywords: Hyperbaric oxygen, Optimal protocol, Chronic wound, Mathematical modelling, Diabetes
DOI: 10.1007/s11538-010-9514-7
ISSN: 0092-8240
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000)
Australian and New Zealand Standard Research Classification > BIOLOGICAL SCIENCES (060000)
Divisions: Current > QUT Faculties and Divisions > Faculty of Health
Current > Institutes > Institute of Health and Biomedical Innovation
Deposited On: 13 Jul 2011 23:05
Last Modified: 03 Dec 2012 12:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page